# SDR SWAA002414

- Difficulty date: November 21, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 60,657 hours, 65,796 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FLOORBEAM CORRODED AT BS 344, LBL 38 TO RBL 24.  REPAIRED FLOORBEAM PER SRM.
